Heteronomous Hyperparasitoids, Sex-Ratios and Adaptations

Walter, GH and Donaldson, JS (1994) Heteronomous Hyperparasitoids, Sex-Ratios and Adaptations. Ecological Entomology, 19 1: 89-92. doi:10.1111/j.1365-2311.1994.tb00396.x


Author Walter, GH
Donaldson, JS
Title Heteronomous Hyperparasitoids, Sex-Ratios and Adaptations
Journal name Ecological Entomology   Check publisher's open access policy
ISSN 0307-6946
Publication date 1994-02
Sub-type Other
DOI 10.1111/j.1365-2311.1994.tb00396.x
Volume 19
Issue 1
Start page 89
End page 92
Total pages 4
Language eng
Keyword Parasitoid
Sex Ratio
Heteronomous Hyperparasitoid
Adaptation
Aphelinidae
Coccophagus-Atratus
Coccophagus-Atratus
Hymenoptera
Behavior
Wasp
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 11 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 04 Feb 2012, 16:40:39 EST by System User